# SDR HALA2011121300584

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 35,467 hours, 6,560 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Indication
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WX RADAR SYS EICAS STATUS MESSAGE DISPLAYED.  ACCOMPLISHED FIM 34-43-00 NO FAULTS NOTED, SYS OPS CHECKED GOOD AT GATE.  EICAS MESSAGE WXR RADAR SYS EXINGUISHED, OK FOR SERVICE.
